Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 04:20:26 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620388
  • Total Topics: 46740
  • Online Today: 283
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I'm Always Friggin' Tired?  (Read 3110 times)

0 Members and 1 Guest are viewing this topic.

Offline AdverseAdvocate

  • Member
  • Posts: 3
  • I think my name says it all
    • My AIDS Life
I'm Always Friggin' Tired?
« on: October 13, 2008, 01:21:49 PM »
New to the Forums.

Currently on Truvada and Kalerta, Lovenox (liver disease, in check), Mepron (PCP) and a lot of antidepressants and some supplements.  On Friday I slept for 13 hours - that's not right? 

Anything I can eat or NOT eat to health me gain stamina?!   
:) AA

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,620
  • Diagnosed + 1989
Re: I'm Always Friggin' Tired?
« Reply #1 on: October 13, 2008, 03:59:08 PM »
Hey Adverse,

Welcome to the forums. 

I don't know what your counts are, but if you're getting over PCP, liver disease etc., they could probably be attributable to your sleepiness. 

I would suggest seeing an HIV nutritionist.  Your doctor should be able to refer you to one.  I'm no expert at these kind of things, but perhaps some other members will chime in.  When I went through wasting years ago, I used Boost to help put a little weight on and keep up a bit of energy.  Good luck.
      luv,
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: I'm Always Friggin' Tired?
« Reply #2 on: October 13, 2008, 06:04:24 PM »
Hi Adverse

If you are getting over pneumonia, you need that sleep.  It can take a month or two to get to the point where you don't need extra sleep after pneumonia (at least it did for me).

If you are only on a prophylactic for pneumonia because tcell counts are low, that might be a reason for fatigue as well.  Have you been on HAART long?  Many find they get additional energy after the first few weeks.

Other things to check for include:
 - depression
- reduced testosterone levels
- insufficient exercise
- nutritional deficiencies
...
Its important to let your doctor know what you are going through and to be forceful about the need for a solution.

Hope you feel more energetic soon.
A
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

Offline Merlin

  • Member
  • Posts: 643
  • As My WILL, So MOTE It Be !
Re: I'm Always Friggin' Tired?
« Reply #3 on: October 13, 2008, 10:22:02 PM »
Sleep initially is necessary to renew your cells from the battles in your body. Eventually it will stabilise. I still get tired too occasionally after 3 years of being positive. I take a host of supplements to help (I'm not on meds yet). The ones that seem to help somewhat as far as my body is concerned, are:

Multivit
B12 (FYI Trivia: Madonna injects hers for her energy boost.. ;) )
Bee Propolis & Pollen
Royal Jelly
Lots of juices: Carrots, Beet Root, Bitter Melon
Green Tea Daily
Shilajit

PS: Try not to keep late nights. I found it challenging to compensate for late nights (past midnight) even if I sleep in for extra hours. 8 hrs is ideal but some can live on 6. Good luck.
I'll leave Hatred to those not strong enough to Love.

                            +++

Believe & The Power Of The Mind Transforms.
Make It Happen...

                            +++

I blame them for nothing.
I forgive them for everything.

---->> Mary J. Blige on dysfuctional parents

Offline auspoz

  • Member
  • Posts: 153
Re: I'm Always Friggin' Tired?
« Reply #4 on: October 14, 2008, 04:06:02 AM »
Hi Adverse,

I'm not on meds yet so I can't offer perspectives there, but I think that just having HIV is tiring too.

I spoke to my doctor about it and he mentioned that through mild anxiety and just thinking of HIV gives one more to think about in one day, therefore it's kind of like having 2 days in one. That seemed to make sense to me, so am trying to 'forget' about the virus as much as I can; live in the moment.

I know it's nothing compared to recovering from pneumonia and the med effects, but that's just my 2 cents worth.

Auspoz.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,620
  • Diagnosed + 1989
Re: I'm Always Friggin' Tired?
« Reply #5 on: October 14, 2008, 10:43:51 AM »
Adverse, if you're thinking of taking supplements, please check with your doctor first.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.